# SDR DALA1200246303

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8/210 NR 1 LT MAIN ENTRY DOOR UPPER SILL WEB CRACK BS 460S-16L L=1.5" DFRD LOG PAGE ENTERED AND DEFERRED FOR SDR REPORTING.
